# SDR SWIA200110046

- Difficulty date: July 15, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N189SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120048
- Aircraft time: 4,058 hours, 4,825 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Relay
- Condition: Failed
- Location: Autofeather Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF IN JAC, RECEIVED TRIPLE CHIME TAKEOFF AURAL AUTOFX AT ABOUT 100 KTS.  ABORTED TAKEOFF WAS INITIATED AND WE CONTACTED MX CONTROL.  PERFORMED AUTOFX TEST.  OPS CHECK GOOD (DELAY WITH POWER LEVERS POSITIVE CULPRIT).REPLACED AUTO FEATHER ARM RELAY K0161.  AUTO FEATHER TEST CHECKS GOOD.  NO AUTO FEATHER WARNING IN TAKEOFF CONFIGURATION.
